# SDR 20010406CW010

- Difficulty date: March 12, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N177VM
- Make and model: Cessna 340A
- Aircraft serial: 340A0964
- Engine: Cont TSIO520*
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E423
- Condition: Inoperative
- Location: Heater
- Part time: 400 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COMBUSTION AIR PRESSURE SWITCH IN THE CLOSED POSITION WHEN HOOKED UP BETWEEN THE COMMON AND NORMAL OPEN TERMINALS WHEN NO PRESSURE WAS PRESENT.  THIS IS THE NEW STYLE PRESSURE SWITCH,  WHICH DOES NOT REQUIRE TESTING.
